# SDR REXA2014090200855

- Difficulty date: September 2, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 23,865 hours, 21,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK FLOOR LIGHTING STRIP WITH DIRECTIONAL ARROWS INSTALLED INCORRECTLY.  POINTING TOWARD REAR OF ACFT & NOT TO EMER EXIT.  REPOSITIONED EMER LIGHT TRACK TO CORRECT DIRECTION IAW AMM 33-51-00.  OK FOR SERVICE.
